# SDR DALA13006047105

- Difficulty date: January 28, 2013
- Submitted: February 5, 2013
- Operation: Air carrier
- Aircraft: N705DN
- Make and model: Boeing 777232
- Aircraft serial: 29742
- Aircraft time: 19,895 hours, 1,734 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 2268-2344
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL SKIN & STRINGERS CORRODED FROM BS 2268.5 TO 2344.5,  STRINGERS 22 RT AND 23 RT,  REMOVED DAMAGE  ON SKIN AND STRINGERS.  EVALUATED CLEANED AREA AND FOUND STA 2344.5- 2350 BETWEEN STRINGERS 40R AND 43R OUT OF LIMITS IAW SRM 53-00-01 (472795).  ALL OTHER BURNISHED AREAS OF SKIN WERE FOUND WITHIN LIMITS IAW SRM ALLOWABLE DAMAGE 1 (472795).  REMOVED REMAINING FASTENERS AND CUT OUT DAMAGED FUSELAGE SKIN REF SRM 53-80-01 (309658). COMPLIED WITH HFEC INSP OF CUTOUT IAW 53-80-01, STEP 4E.  NO ITEMS NOTED.  FABRICATED REPAIR PARTS, TREATED AND PAINTED IAW SRM 53-80-01 AND SOPM 20-44-04 (481499) COMPLETED STEP 4H ZERO.  TIME HOLES BHEC INSPECTION NO ITEMS (316852,410927) OK TO TREAT AND PAINT (410927). TREATED AND PAINTED IAW SRM 53-80-01 (430363,989816).  OK TO INSTALL PARTS (989816) INSTALLED DOUBLER IAW SRM 53-80-01 AND COMPLETED REPAIR IAW SRM 53-80-01.
